Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 69, NWS Bismarck, ND

June 10, 2018McLean County, Mountrail County, Ward County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 10, 2018, 7:46 PM CDT for McLean County, Mountrail County, Ward County, North Dakota. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2018, 7:46 PM CDT (00:46 UTC)
Expired
Jun 10, 2018, 8:45 PM CDT
In force
59 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McLean County, ND, Mountrail County, ND, Ward County, ND

The radar

The Minot AFB radar (KMBX), 103 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:45 PM CDTHAIL 1.7510 Ssw Berthold, NDGOLF BALL SIZE HAIL REPORTED A COUPLE MILES EAST OF CALLER'S RESIDENCE. LAT/LON PROVIDED IN LSR ATTEMPTED TO ACCOUNT FOR THIS. CROP DAMAGE REPORTED WITH ESTIMATED 60 TO 70 MPH WINDS WITH SOME PIECES OF TIN BLOWN OFF ROOFS OF OUT BUILDINGS. TIME ESTIMATED FROM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 3:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1503 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
2075 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

719 
WUUS53 KBIS 110046
SVRBIS
NDC055-061-101-110145-
/O.NEW.KBIS.SV.W.0069.180611T0046Z-180611T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
746 PM CDT SUN JUN 10 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southwestern Ward County in north central North Dakota...
  Northwestern McLean County in south central North Dakota...
  Eastern Mountrail County in northwestern North Dakota...

* Until 845 PM CDT.

* At 746 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles east of Blaisdell to near Plaza to Indian
  Hills Recreation Area, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near,
  Plaza around 750 PM CDT.
  Berthold around 800 PM CDT.
  Carpio around 815 PM CDT.
  Foxholm around 825 PM CDT.
  Roseglen around 830 PM CDT.
  Des Lacs around 840 PM CDT.
  Minot Air Force Base and Burlington around 845 PM CDT.

Other locations impacted by these severe thunderstorms include
Hartland, Deep Water Creek Recreation Area, Raub, Emmet, White Shield
and Tagus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4846 10131 4827 10131 4755 10148 4753 10164
      4754 10170 4749 10184 4754 10195 4754 10202
      4757 10204 4757 10220 4762 10227 4773 10226
      4775 10229 4776 10226 4778 10226 4779 10229
      4801 10222 4846 10226
TIME...MOT...LOC 0046Z 242DEG 19KT 4837 10191 4806 10191 4758 10209 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
2 follow-up statements
406 
WWUS53 KBIS 110108
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
808 PM CDT SUN JUN 10 2018

NDC055-061-101-110145-
/O.CON.KBIS.SV.W.0069.000000T0000Z-180611T0145Z/
Ward ND-McLean ND-Mountrail ND-
808 PM CDT SUN JUN 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN WARD...NORTHWESTERN MCLEAN AND EASTERN MOUNTRAIL
COUNTIES...

At 807 PM CDT, severe thunderstorms were located along a line
extending from near Carpio to 10 miles northeast of Plaza to 6 miles
northeast of Indian Hills Recreation Area, moving northeast at 30
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Southern Minot, Minot Air Force Base, Berthold, Plaza, Foxholm, 
Ryder, Palermo, Rice Lake, Douglas, Indian Hills Recreation Area, 
Deep Water Creek Recreation Area and Emmet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4846 10131 4827 10131 4755 10148 4753 10164
      4754 10170 4749 10184 4754 10195 4754 10202
      4757 10204 4757 10220 4762 10227 4773 10226
      4775 10229 4776 10226 4778 10226 4779 10229
      4801 10222 4846 10226
TIME...MOT...LOC 0107Z 217DEG 26KT 4844 10180 4812 10180 4765 10198 

HAIL...0.75IN
WIND...60MPH
 
$$

HARGROVE
680 
WWUS53 KBIS 110127
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
827 PM CDT SUN JUN 10 2018

NDC055-061-101-110145-
/O.CON.KBIS.SV.W.0069.000000T0000Z-180611T0145Z/
Ward ND-McLean ND-Mountrail ND-
827 PM CDT SUN JUN 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN WARD...NORTHWESTERN MCLEAN AND EASTERN MOUNTRAIL
COUNTIES...

At 826 PM CDT, severe thunderstorms were located along a line
extending from near Carpio to 10 miles south of Berthold to 6 miles
southwest of Roseglen, moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Minot Air Force Base, Berthold, Des Lacs, Plaza, Rice Lake, Douglas, 
Indian Hills Recreation Area, Deep Water Creek Recreation Area, 
Emmet, White Shield, Tagus and Raub.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4846 10131 4827 10131 4755 10148 4753 10164
      4754 10170 4749 10184 4754 10195 4754 10202
      4757 10204 4757 10220 4762 10227 4778 10222
      4795 10206 4846 10207
TIME...MOT...LOC 0126Z 217DEG 28KT 4848 10175 4816 10175 4769 10194 

HAIL...<.75IN
WIND...60MPH
 
$$

HARGROVE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:51 PM CDT, 55 minutes earlier.

Area forecast discussion, Jun 10, 6:51 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
651 PM CDT Sun Jun 10 2018

.UPDATE...
Issued at 642 PM CDT Sun Jun 10 2018

Quick update to cancel the Severe Thunderstorm Watch for Divide,
Williams, McKenzie, Billings, and Slope counties where dry post
cold front air has overtaken. Will maintain the watch across
Bowman county for convection propagating north out of Harding
county in South Dakota.

&&

.MESOSCALE DISCUSSION...
Issued at 602 PM CDT Sun Jun 10 2018

The risk of large hail and damaging winds continues along and ~40
miles east of the cold frontal zone that is slowly moving eastward
and which extends from near Columbus to Dickinson and Bowman as of
2245 UTC. Front-preceding moisture advection has allowed mid 60s F
dewpoints to reach all the way to the Canadian border, but we note
that the axis of richest boundary layer moisture is narrow, and is
at its smallest breadth of about two counties in far north central
ND. Moreover, the low-level thermal ridge axis containing surface
temperatures of 90+ F is displaced east of the frontal zone, with
temperatures ahead of the wind shift mainly in the low to mid 80s
F, which may be one reason why it has taken longer to fully erode
stout capping than perhaps earlier expected. The thermal ridge is
in closest proximity to the moist axis and frontal zone in west
central SD, where GOES-16 imagery shows the most robust updraft as
of this writing. That storm centered on Harding County, SD, formed
on the triple point and may be in a region of stronger deep-layer
shear. We are going to be monitoring its trends closely since it
could propagate north-northeast into ND in time, and potentially
could do so immediately behind the front where deep-layer shear is
more favorable for its maintenance. Otherwise, the storms on the
ND segment of the cold front are operating in an environment of
large MLCAPE on the order of 3000 J/kg, but effective bulk wind
differences of 30-40 kt, and are multicellular in nature. We thus
expect a continued risk of hail, and in time wind and very heavy
rainfall risks will increase as continued upscale growth occurs.
SRH in the 0-1-km layer is relatively small in southwestern ND as
of late this afternoon. It's forecast to increase with time, but
storm mode and lack of stronger midlevel mesocyclones will likely
significantly hamper tornado risk. Low-level SRH is stronger over
northwest into north central ND, but storm mode there is already
primarily a tornado-unfavorable linear mode.

&&

.SHORT TERM...(This evening through Monday)
Issued at 317 PM CDT Sun Jun 10 2018

Severe thunderstorm potential through tonight is the main focus of
this forecast.

As of 20 UTC, visible satellite imagery shows a well-defined cold
front from just east of Williston to near Medora and Bowman. There
are signs of an agitated and deepening cumulus field in proximity
to that frontal zone as height falls are beginning to impinge on
that region of low-level mesoscale ascent, which is aiding with
the erosion of the stout capping layer seen on regional 12 UTC and
the 19 UTC Rapid City RAOBs at the base of a formidable elevated
mixed layer which has 700-500 mb lapse rates as large as 9 C/km.
Given surface dewpoints in the mid 60s F just ahead of the frontal
zone and its associated wind shift, significant MLCAPE on the
order of 2500 to 4000 J/kg has developed. As capping continues to
erode, we expect convective initiation to occur along the length
of the cold front from the Canadian border south to the SD state
line before 22 UTC, which is an expectation long-heralded by
nearly every CAM simulation available. The strongest wind fields
aloft associated with the shortwave trough approaching the region
from the northern Rockies are still expected to lag the primary
frontal interface, and that will likely serve as a limiting factor
to the overall strength and longevity of individual convective
elements during the afternoon and early evening. Models call for
effective bulk wind differences mainly on the order of 30 to 40
kt. Moreover, the orientation of the deep-layer shear and anvil-
level storm-relative flow vectors relative to the cold frontal
boundary all support upscale growth into a linear complex with
time following initial multicellular or transient supercell modes.
This falls in line with CAMs through the 18 UTC HRRR. Initially,
large bouyancy including through the hail growth zone will favor
risks for large hail within a few hours of initiation until a
full-scale linear mode is established, though the lack of stronger
deep-layer shear in favor of somewhat tempered mesocyclones will
likely subdue high-end hail sizes. Both the large hail and
significant hail parameters favor peak hailstone sizes generally
less than 2 inches in diameter. Damaging winds will also be a
concern, especially as upscale growth occurs by evening, and very
heavy rainfall will be a concern too given slow storm motions and
precipitable water values as high as 1.50 inches. However, we have
held off from issuing a Flash Flood Watch at this time given some
uncertainty in the magnitude of the threat.

Mesobeta-element (Corfidi) vectors suggest that the orientation of
mean cloud-layer winds and related mean outflows and the southerly
low-level jet will not favor gust-front-induced convergence and
that will temper the longevity and downshear propagation of the
cold-pool-related MCS. Therefore, the eastward progression of the
convection will be slow, and that may limit the magnitude of wind
gusts, as well. However, the density of wind reports could still
be significant, and is the primary motivation for the Enhanced
Risk from SPC. Moreover, some CAM guidance has suggested storms
will form over the higher terrain of northeast WY into western SD
and propagate into far southwest and south central ND after about
01 UTC. This convection could be slightly post-frontal in nature
and would have access to stronger deep-layer wind fields with
effective bulk wind differences potentially in excess of 40 kt.
That is reflected in HREF updraft helicity output which has peak
values from any member in the 2-5 km layer up to 200 m/2s across
north central SD, and which some iterations of the operational
HRRR have brought as far north as Bismarck. Either way, after
about 00 UTC the severe threat will be greatest in south central
ND even with the initial line, within the axis of largest CAPE.

Otherwise, Monday will be cooler and breezy in the post-frontal
regime, but the 12 UTC global model suite suggests that maximum
winds in the well-mixed boundary layer will be insufficient for
Wind-Advisory-type conditions. That's further supported by the
consensus of 12 UTC MOS guidance.

.LONG TERM...(Monday night through Sunday)
Issued at 317 PM CDT Sun Jun 10 2018

Global models suggest a cooler and mainly dry period will be in
place through midweek as weak and transitory ridging crosses the
region. However, the 00 and 12 UTC models also suggest a stronger
upper-level shortwave trough will cross the region by Thursday
night. Taken at face value both the GFS and ECMWF support strong
instability driven by boundary layer dewpoints potentially in the
middle to upper 60s F along with strengthening wind fields aloft,
which would support potential severe storms once again from
Thursday into Thursday night.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 642 PM CDT Sun Jun 10 2018

A line severe thunderstorms associated with a slow moving cold
front from near KHEI to near K5B4 as of 2345 UTC will continue to
move east this evening, potentially arriving into KMOT and KBIS by
01-03 UTC. Large hail, damaging winds, and IFR/LIFR conditions
are expected. Storms may approach KJMS by 05-06 UTC. Strong
southeast winds with gusts to 35kts will continue ahead of the
cold front this evening.

Widespread rain showers and embedded thunderstorms will fill in
behind the cold front across most of western and central North
Dakota overnight with MVFR conditions expected. Rain showers will
end across central North Dakota Monday morning.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...PA
SHORT TERM...CJS
LONG TERM...CJS
AVIATION...PA
Hazardous weather outlook, Jun 10, 5:57 PM CDT, 1 hour 49 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
557 PM CDT Sun Jun 10 2018

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-112300-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
557 PM CDT Sun Jun 10 2018 /457 PM MDT Sun Jun 10 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Severe thunderstorms are expected over western North Dakota early
this evening, and in central North Dakota later this evening into
the overnight. The main threat will be damaging winds up to 70
mph, but large hail up to half dollar size is also possible,
mainly in western North Dakota early this evening. Very heavy
rainfall is also expected with these storms, with localized flash
flooding possible, mainly in low lying and urban areas. Storms
will quickly form into a line extending from the Canadian border
south to the South Dakota state line and will then move slowly
east and northeast, reaching Minot to Bismarck between 8 pm and
11 pm CDT, and possibly the James River Valley after midnight
CDT.

A second round of severe thunderstorms may enter southwest North
Dakota late this evening and into the early overnight. However,
this potential second round of storms is a bit more uncertain.
Will continue to monitor trends across northeast Wyoming,
southeast Montana, and northwest South Dakota this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Severe thunderstorms are possible across western and central North
Dakota Thursday and Thursday night.

SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening. A cold front will
serve as the trigger for storms as it interacts with a hot and
humid air mass. The slow-moving cold front will allow a line of
storms to form. The greatest severe threat will likely come in the
form of damaging winds from any bowing line segments that form,
especially in southwest and south central parts of the state.

PA

In the hours before

Local storm report, Jun 10, 6:49 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
649 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND GST     FLAXTON                 48.90N 102.39W
06/10/2018  E60 MPH          BURKE              ND   LAW ENFORCEMENT

            HEAVY RAINFALL ALSO OCCURRING AT TIME OF
            REPORT.

&&

TJK
Local storm report, Jun 10, 6:57 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
657 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     FUNNEL CLOUD     2 SSE PARSHALL          47.93N 102.11W
06/10/2018                   MOUNTRAIL          ND   PUBLIC

            FUNNEL CLOUD TRYING TO LOWER AT TIME OF
            REPORT.

&&

TJK
Local storm report, Jun 10, 7:12 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
712 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             11 NNE REEDER           46.24N 102.82W
06/10/2018  E1.00 INCH       ADAMS              ND   PUBLIC

&&
Local storm report, Jun 10, 7:16 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             HALLIDAY                47.36N 102.34W
06/10/2018  E1.00 INCH       DUNN               ND   PUBLIC

            QUARTER SIZE HAIL FALLING AT THE TIME OF
            REPORT.

&&

TJK
Local storm report, Jun 10, 7:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
728 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             REGENT                  46.42N 102.56W
06/10/2018  E0.88 INCH       HETTINGER          ND   TRAINED SPOTTER

            HAIL COMING TO AN END AT TIME OF REPORT.
            VERY LITTLE WIND. MODERATE TO HEAVY
            RAINFALL.

&&

TJK
Local storm report, Jun 10, 7:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
736 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     PLAZA                   48.03N 101.96W
06/10/2018  M58 MPH          MOUNTRAIL          ND   CO-OP OBSERVER

            WINDS SUSTAINED AT 40 MPH, GUSTING TO 58 MPH
            AT TIME OF REPORT.

&&

TJK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:02 PM CDTSevere Thunderstorm WarningBISDunn43 min
Jun 10, 7:14 PM CDTSevere Thunderstorm WarningBISBurke, Renville31 min
Jun 10, 7:17 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger58 min
Jun 10, 7:24 PM CDTSevere Thunderstorm WarningBISHettinger, Stark66 min
Jun 10, 8:21 PM CDTSevere Thunderstorm WarningBISGrant, Mercer, Morton, Oliver54 min
Jun 10, 8:29 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux46 min
Jun 10, 8:42 PM CDTSevere Thunderstorm WarningBISRenville, Ward33 min
Jun 10, 9:18 PM CDTSpecial Weather StatementBISMorton, Oliver, Sioux42 min
Jun 10, 9:27 PM CDTAreal Flood AdvisoryBISWard90 min
Jun 10, 9:37 PM CDTSpecial Weather StatementBISBurleigh23 min
Jun 10, 10:04 PM CDTSpecial Weather StatementBISBurleigh, Emmons, Sioux41 min
Jun 10, 11:00 PM CDTSpecial Weather StatementBISEmmons30 min
Jun 10, 11:26 PM CDTSpecial Weather StatementBISEmmons, Kidder, Logan, McIntosh34 min
Jun 11, 12:00 AM CDTSpecial Weather StatementBISLogan, McIntosh, Stutsman30 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.